MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS
Model Number 60005
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 09/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient with prior history of yag capsulotomy had previous non-rx sight, single-piece acrylic lens removed on (b)(6) 2020 in left eye.The haptics of the single-piece acrylic lens were left within the capsular bag, and the light adjustable lens was implanted during the exchange, however the stability of the bag could not be verified.Light adjustable lens was noted to be dislocated on (b)(6) 2020.Patient was referred to a retinal specialist who performed scleral fixation of the light adjustable lens to resolve the issue.Following procedure, patient's eye is stable, and patient is happy with 20/20 vision.The device history record for the lens was reviewed.No issues were noted.The lens remains implanted within the patient's eye.No product was returned for evaluation.
 
Event or Problem Description
Patient with prior history of yag capsulotomy had previous non-rx sight, single-piece acrylic lens removed on (b)(6) 2020 in left eye.The haptics of the single-piece acrylic lens were left within the capsular bag and the light adjustable lens was implanted during the exchange, however the stability of the bag could not be verified.Light adjustable lens was noted to be dislocated on (b)(6) 2020.Patient was referred to a retinal specialist who performed scleral fixation of the light adjustable lens to resolve the issue.Following procedure, patient's eye is stable, and patient is happy with 20/20 vision.

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key10659660
Report Number3012712027-2020-00027
Device Sequence Number3564422
Product Code HQL
UDI-Device Identifier00818806020159
UDI-Public01008188060201591119111017221031
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001401
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;